Couldn't find what you looking for?

TRY OUR SEARCH!

Alright here we go!

I have been taking birth control for quite sometime, so my menstrual cycle has been regular until recently. I had 4 wisdom teeth extractions on 2/21/08 Thursday, and now I have a sore throat. My orthodontist prescribed a pain reliever and an antibiotic. I was told by the pharmacist that the antibiotic can change the way birth control works so I had to use an alternate birth control method (condoms). The thing is, I had started on the white pills, which are the ones without the medicine, on Thursday and started the antibiotic pills on Friday. My menstrual cycle was supposed to start yesterday (2/23/08) and it did, for a few minutes. Haven't bled since. Now I know this is a reaction of the medication I'm on, but I want to know if this is any cause for concern?

Loading...

Since antibiotics interfere with birth control pills, it could very well be a change in your body from that. Wait and see what happens after you're done with the antibiotics.
Reply

Loading...